The Shapley Value as Aircraft Landing Fees--Revisited
Pradeep Dubey
Management Science, 1982, vol. 28, issue 8, 869-874
Abstract:
We examine the axiomatic basis of the Shapley value when applied to the problem of allocating the cost of a runway among different-sized users. Our approach is to begin with a model of airport-problems and then to list---within the model---certain natural properties which an allocation ought to satisfy. It is shown that these lead uniquely to the Shapley value.
Keywords: games/group; decisions (search for similar items in EconPapers)
Date: 1982
References: Add references at CitEc
Citations: View citations in EconPapers (37)
Downloads: (external link)
http://dx.doi.org/10.1287/mnsc.28.8.869 (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:inm:ormnsc:v:28:y:1982:i:8:p:869-874
Access Statistics for this article
More articles in Management Science from INFORMS Contact information at EDIRC.
Bibliographic data for series maintained by Chris Asher ().